# SDR DL72K001249

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 60,625 hours, 47,346 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF,  WHEN GEAR LEVER WAS MOVED TO -OFF- POSITION  RT MAIN GEAR DOOR RE-OPENED.  LEVER WAS MOVED TO -UP- AND  DOOR CLOSED.  RETURNED LEVER TO -OFF- AND DOOR STAYED CLOSED.    VISUALLY INSPECTED DOOR AND OPERATING  MECHANISM.  NO PROBLEMS FOUND.  OPERATED GEAR DOORS AND FOUND NORMAL.
